# SDR GTIA2019010803073

- Difficulty date: January 8, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 10,174 hours, 4,636 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Plate
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS SMELL OF GASOLINE IN LAST 3 ROWS AND AFT GALLEY DURING CRUISE FLIGHT AT FL250-FOUND AFT GALLEY PLATE DIRTY IAW TSM 05-50-00-810-831-A CLEANED AS NECESSARY AND OP CK IAW AMM 25-35-00. OP CK GOOD
